# SDR GLBA20120116F

- Difficulty date: January 13, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,749 hours, 39,831 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: A2204PBW
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY EVACUATION PLACARD AT 7A IS MISSING.  MX REPLACED PLACARD AT SEAT 7A IAW AIM 5.2.2.
